# SDR AALA202306023860

- Difficulty date: March 7, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD CENTER POST LEFT HAND SIDE WINDSHIELD FRAME UPPER RADIUS UPPER FASTENER HOLE AT FR 2 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 343072.
